# SDR ASOA2012092102252

- Difficulty date: September 10, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 19,737 hours, 18,518 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Part time: 988,104 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE AFTER TAKEOFF, NOSE GEAR DOWN, MAIN GEAR UP.  ACFT RETURN.  EMERGENCY DECLARED.  FOUND NLG EXTENDED/CENTERED PROXIMITY SENSOR (S23) OUT OF RIG WHEN ACFT IS IN CONFIG, RIGGED S23 IAW AMM 32-61-05, PERFORMED NUMEROUS GEAR SWINGS IAW AMM 32-30-00-720-801, OPS CHECK GOOD AT THIS TIME.  SDR CLOSED.
